# SDR MALA010323

- Difficulty date: April 1, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 62244010001
- Part serial: 17465
- Condition: Defective
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3308 IN DTW.  CAPT. AIRSPEED INDICATION AND CAPT ALTIMETER FAILED INFLIGHT.  MAINTENANCE DRAINED AND PURGED NR 1 PITOT/STATIC SYSTEM, REPLACED AIR DATA COMPUTER, PN 622-44010-001 SN/ON 17465, PN/OFF 822-0370-123 SN/OFF 4127.  ALL CHECKS GOOD IAW SF340 MM/CHAP 34.
